pacsocal

Posts Tagged ‘Meetings’

MEMBER MEETING – OCTOBER 17 – PALM DESERT

In For Members on July 19, 2017 at 2:54 pm

SAVE THE DATE

PACSOCAL Meeting

Friday, October 13

Hosted by the City of Palm Desert

Details will be emailed to Members

And…you may also want to take advantage of the following opportunity:

We have strategically selected our next PACSOCAL date because the California Desert Arts Council has partnered with the Americans for the Arts’ National Arts Marketing Project (NAMP) to host a one-day workshop titled “Big Strategies and Real Tactics for Connecting Artists, Audience and Place” on Thursday, October 12. The workshop will offer practical application of branding, advertising and audience development tactics.  The fee for the one day symposium is $75. https://cadesertarts.org/namp/

Advertisements

Member Meeting, November 30, LAX Airport

In For Members on November 29, 2012 at 7:02 pm

Friday, November 30 is the Fall 2012 PAC SoCal meeting, hosted by the Los Angeles World Airports Art Program. Following our meeting please join  us for lunch at The Encounter restaurant and then head to Otis College of Art and Design for a tour of the Toy Design Program, Product Design Program, and their gallery space.

MEETING LOCATION: LAX Tom Bradley Terminal; Special Events Room, 5th Floor, 1 World Way, Los Angeles, CA 90045

TIME: 10 AM – 12:00 PM

AGENDA:

10:00 to 10:20AM: Member/Project updates – 20 minutes [All]
10:25 to 10:40AM: Presentation from LAX/City of Westchester? and Q&A – 15 minutes [Sarah Cifarelli]
10:45AM to 10:55AM: Selecting PreQual Artists – 10 min [Margaret Bruning]
11:00 to 11:25AM: Public Art Archive Guided Crowd Sourcing – 25 min [Rachel Cain]
11:30AM to Noon: Tour of LAX Artworks and walk to lunch – 30 min [Sarah Cifarelli]

*LUNCH: 12:15 PM – 1:30 PM
The Encounter Restaurant at LAX;  http://www.encounterlax.com

ART TOUR: 2:15 – 3:00 PM

Otis College of Art and Design; 9045 Lincoln Boulevard, Los Angeles, CA 90045

*Please email your RSVP to Jen Gorman, PACSOCAL Co-Chair, jgorman@arts.lacounty.gov

Member Meeting, April 22

In For Members on April 6, 2011 at 2:49 am

Friday, April 22nd

10 a.m. – 12:30 p.m.

City of Santa Monica

If you have not already done so, please RSVP to civicart@arts.lacounty.gov by the end of the week, April 8.

Items to be discussed:
• Member updates
• Update on the City of Santa Monica’s Palisades Park art commission and design process – Malina Moore
• WRAP (Web Resources for Art in Public) and upcoming Public Art Review issue – Jack Becker and Helen Lessick
• Collaborative initiatives – Greg Esser
• Research, model policy development and public art advocacy – Jessie Nemiroff
• De-brief and artist feedback on first two Making it Public workshops – Letitia F. Ivins
• PAN pre-conference in SD, Constance White, – 15 minutes

Meeting location, parking and directions posted on the listserve